Translator Disclaimer
July/August 2022 On the Cauchy problem for Friedrichs systems on globally hyperbolic manifolds with timelike boundary
Nicolas Ginoux, Simone Murro
Adv. Differential Equations 27(7/8): 497-542 (July/August 2022).

Abstract

In this paper, the Cauchy problem for a Friedrichs system on a globally hyperbolic manifold with a timelike boundary is investigated. By imposing admissible boundary conditions, the existence and the uniqueness of strong solutions are shown. Furthermore, if the Friedrichs system is hyperbolic, the Cauchy problem is proved to be well-posed in the sense of Hadamard. Finally, examples of Friedrichs systems with admissible boundary conditions are provided.

Citation

Download Citation

Nicolas Ginoux. Simone Murro. "On the Cauchy problem for Friedrichs systems on globally hyperbolic manifolds with timelike boundary." Adv. Differential Equations 27 (7/8) 497 - 542, July/August 2022.

Information

Published: July/August 2022
First available in Project Euclid: 26 April 2022

Subjects:
Primary: 35L50 , 53C27 , 53C50 , 58J45

Rights: Copyright © 2022 Khayyam Publishing, Inc.

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 7/8 • July/August 2022
Back to Top